# SDR SIMA202301276002

- Difficulty date: January 26, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,296 hours, 36,579 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, SMELL OF BURNING APPROX 5 MINS INTO TAXI I CALLED FOR STANDARD TAXI SINGLE ENGINE. 1-2 MINS AFTER STICK SHAKER ACTIVATION AS WELL AS MFD INOP. PRESSURE BEGAN TO CLIMB & WE RESET PACKS, DID NOT WORK & KEPT PACKS OFF, SMELL OF BURNING AS WELL. REF AML 4960091 ITEM 1.  PERFORMED ENG ODOR EVENT TROUBLESHOOTING IAW ETN-EM-72-034. NO ODOR NOTED.
